# SDR IPXA11565521

- Difficulty date: February 15, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 30,313 hours, 13,755 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 860 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 DAMAGE TO FRAME 860 AT STRINGER 15R MAIN CARGO DECK DRILLED OUT DAMAGE TO .191 AND INSTALLED BAC R15BB6AD RIVET IAW EO B757 -5310-39560.
